Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 71 No. 3-4 (2013)
R. Achilles, M. Manaresi
Computing the number of apparent double points of a surface
V. Alexeev, R. Pardini
On the existence of ramified abelian covers
J. Armstrong, M. Povero, S. Salamon
Twistor lines on cubic surfaces
G. Lombardo, C. Peters, M. Schütt
Abelian fourfolds of Weil type and certain K3 double planes
A. Beauville
Non-rationality of the S6-symmetric quartic threefolds
A. Calabri, C.Ciliberto
On Cremona contractibility
E. Esteves
Jets of singular foliations
L. Giacardi
The Italian School of algebraic geometry and the teaching of mathematics in secondary schools: motivations, assumptions and strategies
M. Mella
Equivalent birational embeddings III: Cones
J. P. Murre
On the joint work of Alberto Conte, Marina Marchisio and Jacob Murre
C. Pedrini, C. Weibel
Severi's results on correspondences
A. Verra
Six dimensional Pryms and Conte-Murre threefolds
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.